On the recurrence of edge-reinforced random walk on Z x G

S.W.W. Rolles

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)

Abstract

Let G be a finite tree. It is shown that edge-reinforced random walk on Z×G with large initial weights is recurrent. This includes recurrence on multi-level ladders of arbitrary width. For edge-reinforced random walk on {0,1, . . . ,n}×G, it is proved that asymptotically, with high probability, the normalized edge local times decay exponentially in the distance from the starting level. The estimates are uniform in n. They are used in the recurrence proof.
Original languageEnglish
Pages (from-to)216-264
JournalProbability Theory and Related Fields
Volume135
Issue number2
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'On the recurrence of edge-reinforced random walk on Z x G'. Together they form a unique fingerprint.

  • Cite this